Van Geemen's families of lines on special quintic threefolds

Alberto Albano, Sheldon Katz

Research output: Contribution to journalArticlepeer-review

Abstract

We study the families of lines on the quintic threefolds of the pencil x 0 5 +x 1 5 +x 2 5 +x 3 5 +x 4 5 -5 tx 0 x 1 x 2 x 3 x 4=0. We show that on the generic threefold of the pencil there exists a 1-dimensional family of lines that is not a cone.

Original languageEnglish (US)
Pages (from-to)183-188
Number of pages6
JournalManuscripta Mathematica
Volume70
Issue number1
DOIs
StatePublished - Dec 1 1991
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Van Geemen's families of lines on special quintic threefolds'. Together they form a unique fingerprint.

Cite this